# SDR SWIA200515694

- Difficulty date: October 15, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 11,429 hours, 8,865 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 1205
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 12,003 hours, 9,431 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERS FAULT.  REPLACED NR 1 SECU IAW AMM 27-61-05.  OPERATIONAL CHECK GOOD.
